Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have headache, neck sprain, pain in legs and arm . How to get relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I fell down the stairs a few days ago, face first with outstreched hands. I've seen a physio who Says I have sprained my neck and back and now my right arm and legs are throbbing and I have a headache that won't go away. I also keep crying and feel so emotional and I am in a lot of pain which is relentless
Posted Sat, 5 Jan 2013 in Headache and Migraines
Answered by Dr. Chakravarthy Mazumdar 2 hours later

I have read your query with diligence and noted the details. I understand the intensity of pain that you have. Physiotherapist is not the right expert for this. You should see an Orthopedic Surgeon who can assess your injuries first and prescribe you some good pain killers. Once your bones are uninjured he can then refer you to physiotherapist for further therapy.

You need ample pain killers and some counselling from the expert. Both of them shall keep your pain away. Since you have a long run headache syndrome it adds fuel to the fire. Pain will aggravate the depression and vice versa.

The next step is to see an Orthopedic Surgeon / PCP for pain medication.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor